Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 5, Pages 644–654 (Mi jsfu870)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite difference schemes for modelling the propagation of axisymmetric elastic longitudinal waves

Vladimir M. Sadovskii, Oxana V. Sadovskaya, Evgenii A. Efimov

Institute of Computational Modeling SB RAS, Krasnoyarsk, Russian Federation

Abstract: An efficient finite difference shock-capturing scheme for the solution of direct seismic problems is constructed. Problem formulation is based on equations of the dynamics of elastic medium with axial symmetry. When implementating the scheme on multiprocessor computing systems, the two-cyclic splitting method with respect to spatial variables is used. One-dimensional systems of equations that arise in the context of splitting procedure are represented as subsystems for longitudinal, transverse and torsional waves. The case of longitudinal waves is considered in this paper. The results of simulations with the use of explicit grid-characteristic schemes and implicit schemes of the "predictor–corrector" type with controllable dissipation of energy are compared with exact solutions that describe propagation of monochromatic waves.

Keywords: elastic medium, cylindrical waves, splitting method, finite difference scheme, monotonicity, dissipativity, parallel computing.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-02-2020-1631
This work is supported by the Krasnoyarsk Mathematical Center and financed by the Ministry of Science and Higher Education of the Russian Federation in the framework of the establishment and development of regional Centers for Mathematics Research and Education (Agreement No. 075-02-2020-1631).


DOI: https://doi.org/10.17516/1997-1397-2020-13-5-644-654

Full text: PDF file (1139 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.63
Received: 16.06.2020
Received in revised form: 11.07.2020
Accepted: 16.08.2020
Language:

Citation: Vladimir M. Sadovskii, Oxana V. Sadovskaya, Evgenii A. Efimov, “Finite difference schemes for modelling the propagation of axisymmetric elastic longitudinal waves”, J. Sib. Fed. Univ. Math. Phys., 13:5 (2020), 644–654

Citation in format AMSBIB
\Bibitem{SadSadEfi20}
\by Vladimir~M.~Sadovskii, Oxana~V.~Sadovskaya, Evgenii~A.~Efimov
\paper Finite difference schemes for modelling the propagation of axisymmetric elastic longitudinal waves
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 5
\pages 644--654
\mathnet{http://mi.mathnet.ru/jsfu870}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-5-644-654}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000580315300012}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu870
  • http://mi.mathnet.ru/eng/jsfu/v13/i5/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efimov E.A., Sadovskii V.M., Sadovskaya V O., “Mathematical Modeling of the Impact of a Pulse Seismic Source on Geological Media”, AIP Conference Proceedings, 2302, ed. Todorov M., Amer Inst Physics, 2020, 120002  crossref  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:13
    Full text:7
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021